# SDR AU971377

- Difficulty date: October 28, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Aerosp AS 355F1
- Engine: Allsn 250C20F
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Heat Shield
- Part number: 6894
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NO1 ENGINE HEAT SHIELD CRACKED.
